MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G4 SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0301-XTW
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Difficult to Remove (1528); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a triclip procedure was performed to treat functional tricuspid regurgitation (tr) with a grade of 4.A triclip was inserted and deployed on the tricuspid valve.A second clip, a triclip was then inserted and steered down to the valve.However, there was very little height above the valve and difficult trajectory.An attempt to open and orient the clip was made, but the clip ended up under one of the leaflets.The clip was inverted and brought back to the right atrium (ra).Troubleshooting was performed, but the clip was still unable to be achieve a good position.After several attempts, the clip was retracted back into the steerable guide catheter (sgc).However, it was observed that the sgc was interacting with the eustachian valve.Several attempts were made to get the clip back into the sgc.Therefore, a decision was made to remove the clip.The clip was removed and replaced.One clip was then inserted and deployed on the tricuspid valve, reducing tr to a grade of 1.There were no adverse patient effects and no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.Based on the information reviewed, there are no related effects to the triclip delivery system (tcds).There was no device malfunction and no adverse patient effects.There is no indication of a product quality issue with respect to manufacture, design, or labeling.Codes removed: medical device problem code: 1157;1528.Subsequent to the previously filed report, additional clarified information was received: further review of the file indicating this event was a duplicate and reported in manufacturer reference number (b)(4).

Brand Name
TRICLIP G4 SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23907097
Report Number2135147-2025-07761
Device Sequence Number10090175
Product Code NPS
UDI-Device Identifier05415067047755
UDI-Public(01)05415067047755(17)260820(10)50821R1067
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/20/2026
Device Model NumberTCDS0301-XTW
Device Catalogue NumberTCDS0301-XTW
Device Lot Number50821R1067
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRICLIP STEERABLE GUIDE CATHETER
Patient Age87 YR
Patient SexUnknown